# SDR DALA2017032202283

- Difficulty date: March 13, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 43,628 hours, 29,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC DOOR FWD SIDE AT LOCKING LATCH BRACKET LOOSE AND DOOR PAN CRACKED. REPAIRED THE PAN IAW SRM 52-30-02-2R PROCEDURE 4, FABRICATED A REPAIR DOUBLER IAW SRM 51-22-01, PAGES 2 - 5. TIGHTENED LATCH BRACKET IAW SRM 51-41-01, FIG 1.
